PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 54 | 1 |
Tytuł artykułu

Harmonic mappings in the exterior of the unit disk

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider a class of univalent orientation-preserving harmonic functions defined on the exterior of the unit disk which satisfy the condition\(\sum_{n=1}^{\infty}n^{p}(|a_{n}|+|b_{n}|)\leq 1\). We are interested in finding radius of univalence and convexity for such class and we find extremal functions. Convolution, convex combination, and explicit quasiconformal extension for this class are also determined.
Rocznik
Tom
54
Numer
1
Opis fizyczny
Daty
wydano
2010
online
2016-07-29
Bibliografia
  • Hengartner W., Schober G., Univalent harmonic functions, Trans. Amer. Math. Soc. 299 (1987), 1-31.
  • Jahangiri, Jay M., Harmonic meromorphic starlike functions, Bull. Korean Math. Soc. 37 (2000), No. 2, 291-301.
  • Jahangiri, Jay M., Silverman H., Meromorphic univalent harmonic functions with
  • negative coefficients, Bull. Korean Math. Soc. 36 (1999), No. 4, 763-770.
  • Lehto O., Virtanen K. I., Quasiconformal Mappings in the Plane, Springer-Verlag, Berlin-Heidelberg-New York, Second Edition, 1973.
  • Pommerenke Ch., Univalent Functions, Vandenhoeck & Ruprecht in Gottingen, 1975.
  • Sheil-Small T., Complex Polynomials, Cambridge University Press, 2002.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2010_54_1_63-73
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.